On certain multipoint boundary valued problems

Irena Rachůnková

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1989)

  • Volume: 28, Issue: 1, page 43-60
  • ISSN: 0231-9721

How to cite

top

Rachůnková, Irena. "On certain multipoint boundary valued problems." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 28.1 (1989): 43-60. <http://eudml.org/doc/23501>.

@article{Rachůnková1989,
author = {Rachůnková, Irena},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {multipoint boundary value problem; third order differential equation; local Carathéodory conditions},
language = {eng},
number = {1},
pages = {43-60},
publisher = {Palacký University Olomouc},
title = {On certain multipoint boundary valued problems},
url = {http://eudml.org/doc/23501},
volume = {28},
year = {1989},
}

TY - JOUR
AU - Rachůnková, Irena
TI - On certain multipoint boundary valued problems
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1989
PB - Palacký University Olomouc
VL - 28
IS - 1
SP - 43
EP - 60
LA - eng
KW - multipoint boundary value problem; third order differential equation; local Carathéodory conditions
UR - http://eudml.org/doc/23501
ER -

References

top
  1. Conti. R., Equazioni differenziali ordinarie quasilineari con condizioni lineari, Ann.mat.pura ed appl., 57 (1962), 49-61. (1962) Zbl0105.29402MR0141841
  2. Coppel W.A., Disconjugacy, Springer-Verlag, Berlin-Heidelberg-New York, 1971. (1971) Zbl0224.34003MR0460785
  3. Hardy G.H., Littlewood J.E., Pólya G., Inequalities, (Russian), IL, Moscow, 1970. (1970) Zbl0010.10703
  4. Hartman P., Ordinary Differential equations, (Russian), Mir, Moscow, 1970. (1970) Zbl0214.09101MR0352574
  5. Kiguradze I.T., Some singular boundary value problems for ordinary differential equations, (Russian), Tbilisi, Univ.Press, 1975. (1975) MR0499402
  6. Lomtatidze A.G., On certain singular three-point boundary value problem, (Russian), Trudy IPM Tbilisi, 17 (1986), 122-134. (1986) Zbl0632.34011MR0853277
  7. Rachůnková I., A four-point problem for differential equations of the second order, submitted. Zbl0715.34033
  8. Rachůnková I., Existence and uniqueness of solutions of four-point boundary value problems for 2nd order differential equations, submitted. Zbl0695.34016
  9. Rachůnková I., (n+1)-point boundary value problem for differential equations of the n-th order, (Russian), Trudy IPM Tbilisi, to appear. Zbl0693.34010
  10. Rachůnková I., Existence and uniqueness of solutions of (n+1)-point value problems for differential equations of the n-th order, Ann.mat.pura ed.appl,to appear. Zbl0693.34010MR1042840
  11. Sansone G., Ordinary differential equations, (Russian), IL, Moscow, 1953. (1953) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.